The Annals of Probability

LLN for Weakly Stationary Processes on Locally Compact Abelian Groups

M. F. Driscoll, J. N. McDonald, and N. A. Weiss

Full-text: Open access

Abstract

A generalization of the weak law of large numbers is proved in the case of a process indexed by a second countable locally compact Abelian group. An application is given to random measures.

Article information

Source
Ann. Probab., Volume 2, Number 6 (1974), 1168-1171.

Dates
First available in Project Euclid: 19 April 2007

Permanent link to this document
https://projecteuclid.org/euclid.aop/1176996504

Digital Object Identifier
doi:10.1214/aop/1176996504

Mathematical Reviews number (MathSciNet)
MR378036

Zentralblatt MATH identifier
0297.60017

JSTOR
links.jstor.org

Subjects
Primary: 60F05: Central limit and other weak theorems
Secondary: 60G10: Stationary processes

Keywords
Weakly stationary processes law of large numbers random measures

Citation

Driscoll, M. F.; McDonald, J. N.; Weiss, N. A. LLN for Weakly Stationary Processes on Locally Compact Abelian Groups. Ann. Probab. 2 (1974), no. 6, 1168--1171. doi:10.1214/aop/1176996504. https://projecteuclid.org/euclid.aop/1176996504


Export citation